
PARACETAMOL 500 mg IPA Tabletten 20 St *
- PZN:
- 11380106
- Einheit:
- 20 St Tabletten
- Anbieter:
- Interpharm GmbH
- Packungsgröße:
- 20 St
- Tabletten
- Schillerplatz:
- Nicht lieferbar.
- WilhelmGalerie:
- Nicht lieferbar.
- Oststadt:
- Nicht lieferbar.
- Oßweil:
- Nicht lieferbar.
- Verfügbarkeit:
- Nicht lieferbar.
- Ihr Preis:¹
- 1,98 €¹
PARACETAMOL 500 mg IPA Tabletten 20 St *
- Schillerplatz:
- Nicht lieferbar.
- WilhelmGalerie:
- Nicht lieferbar.
- Oststadt:
- Nicht lieferbar.
- Oßweil:
- Nicht lieferbar.
- Verfügbarkeit:
- Nicht lieferbar.
- Produktbeschreibung
Wirkstoff: Paracetamol (500 mg)
Anwendung
Bei leichten bis mäßig starken Schmerzen
Bei Fieber
- Wirkstoff
- Paracetamol